# SDR DL757081410

- Difficulty date: October 17, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 75,096 hours, 36,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fs 610 Rbl 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SILL STA 610 RBL 23 AT FWD SIDE OF AFT FITTING CORRODED.
